MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Model Number V60 V60Plus Ventilator
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the v60 ventilator displayed a "machine and proximal pressure sensors failed" error code (1007).There was no patient involvement when the issue occurred.No patient impact and/or harm was reported.No user impact and/or harm was reported.The customer inquired about the part number for a replacement data acquisition (da) to motor controller (mc) cable; during the call, there was no allegation of malfunction reported.A follow up was performed with the customer, and it was reported that the device displayed a "machine and proximal pressure sensors failed" error code (1007).It was reported that the data acquisition (da) board, and gas delivery system (gds) were replaced for preventative maintenance; after replacement of the parts, the customer saw the error code.The customer attempted to replace the da to motor controller (mc) cable, but the issue was not resolved.The old da board was then reinstalled, and the issue was resolved.It was determined that the replacement da board was defective out of box (defoa).The issue was replicated/confirmed by the customer.The customer reported that the old da board was reinstalled to fix the issue.It was noted that the device was returned to service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Based on the details provided, a malfunction occurred, and the device displayed a "machine and proximal pressure sensors failed" error code (1007).The cause of the malfunction was determined to be a failure in the da board.A conclusion/root cause cannot be provided at this time, as the suspected part has not been returned for further analysis.In the event the suspected part is received, the evaluation will be performed, and the investigation will be updated.

Brand Name
Respironics
Common Device Name
Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
+1(724)733-0200
MDR Report Key50805919
Report Number2518422-2026-115438
Device Sequence Number13414457
Product Code MNT
UDI-Device Identifier00884838020054
UDI-Public(01)00884838020054
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60Plus Ventilator
Device Catalogue Number1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured01/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown